# SDR 2002F00631

- Difficulty date: April 28, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9311 - SRQ-MIA - LEFT FIRE EXTINGUISHER DISCHARGE LIGHT CAME ON NUMEROUS OCCASIONS.  SECURED LOOSE WIRE AT LEFT FIRE BOTTLE.  OPERATIONAL TEST NORMAL.  (M)
